# SDR FCPR20121121001

- Difficulty date: November 21, 2011
- Submitted: January 13, 2012
- Operation: General aviation
- Filed by: Atlantic Aviation Oregon General Aviation Services, repair station FCPR831D
- Aircraft: N203WA
- Make and model: Beech 58
- Aircraft serial: TH2212
- Aircraft time: 354 hours
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Bracket
- Part number: 969100501
- Condition: Cracked
- Location: Zone 400
- Part time: 354 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING OTHER MX, FOUND RT ENGINE FUEL FLOW TRANSDUCER BRACKET CRACKED.  REPLACED BRACKET WITH NEW.
